# SDR SIMA0192

- Difficulty date: January 19, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N198AE
- Make and model: Saab 340B
- Aircraft serial: 340B198
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3318 - OVERHEAD EMERGENCY LIGHT AT SEAT 3C INOPERATIVE.  REMOVED AND REPLACED BULB.  OPS CHECK GOOD.  (M)
